Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 67, NWS Tulsa, OK

May 28, 2015Latimer County, McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 28, 2015, 8:53 AM CDT for Latimer County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 8:53 AM CDT (13:53 UTC)
Expired
May 28, 2015, 1:00 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Latimer County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 122 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WGUS54 KTSA 281353
FFWTSA
OKC077-091-121-281800-
/O.NEW.KTSA.FF.W.0067.150528T1353Z-150528T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
853 AM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 100 PM CDT

* AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 2 TO 3    
  INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2  
  INCHES POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  EUFAULA...MCALESTER...ALDERSON...ARROWHEAD STATE PARK...BLANCO...
  BLOCKER...CANADIAN...CROWDER...HARTSHORNE...INDIANOLA...KREBS...
  MCALESTER REGIONAL AIRPORT...RAIFORD AND VIVIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3531 9584 3532 9548 3468 9543 3468 9551
      3463 9552 3460 9576

$$
3 follow-up statements
710 
WGUS74 KTSA 281511
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 AM CDT THU MAY 28 2015

OKC077-091-121-281800-
/O.CON.KTSA.FF.W.0067.000000T0000Z-150528T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCINTOSH OK-PITTSBURG OK-LATIMER OK-
1011 AM CDT THU MAY 28 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN LATIMER...
EASTERN PITTSBURG AND SOUTHERN MCINTOSH COUNTIES UNTIL 100 PM CDT...

AT 1010 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 
1 TO 3.5 INCHES OF RAIN HAS ALREADY FALLEN. LIGHT TO MODERATE RAIN 
WILL CONTINUE WITH ANOTHER INCH POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
EUFAULA...MCALESTER...ALDERSON...ARROWHEAD STATE PARK...BLANCO...
BLOCKER...CANADIAN...CROWDER...HARTSHORNE...INDIANOLA...KREBS...
MCALESTER REGIONAL AIRPORT...RAIFORD AND VIVIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3531 9584 3532 9548 3468 9543 3468 9551
      3463 9552 3460 9576

$$
956 
WGUS74 KTSA 281610
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 AM CDT THU MAY 28 2015

OKC077-091-121-281800-
/O.CON.KTSA.FF.W.0067.000000T0000Z-150528T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCINTOSH OK-PITTSBURG OK-LATIMER OK-
1110 AM CDT THU MAY 28 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN LATIMER...
EASTERN PITTSBURG AND SOUTHERN MCINTOSH COUNTIES UNTIL 100 PM CDT...

AT 1104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AREAS OF LIGHT TO MODERATE RAIN CONTINUING ACROSS THE WARNED AREA. 
ALTHOUGH ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT...2.5 TO 3.5 
INCHES OF RAIN HAS ALREADY FALLEN IN PORTIONS OF THE AREA AND 
FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE. 

THE HEAVIEST RAINFALL TOTALS ARE FROM RAIFORD TO EUFAULA AND SOUTH TO 
CROWDER AND EASTERN MCALESTER OVER TO HARTSHORNE AND INTO SOUTHEAST 
PITTSBURG COUNTY. TWO TO OVER 3 INCHES HAS FALLEN IN THIS AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
EUFAULA...MCALESTER...ALDERSON...ARROWHEAD STATE PARK...BLANCO...
BLOCKER...CANADIAN...CROWDER...HARTSHORNE...INDIANOLA...KREBS...
MCALESTER REGIONAL AIRPORT...RAIFORD AND VIVIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE
WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING
ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR
WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3531 9584 3532 9548 3468 9543 3468 9551
      3463 9552 3460 9576

$$
148 
WGUS74 KTSA 281802
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT THU MAY 28 2015

OKC077-091-121-281814-
/O.EXP.KTSA.FF.W.0067.000000T0000Z-150528T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCINTOSH OK-PITTSBURG OK-LATIMER OK-
102 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN LATIMER...
EASTERN PITTSBURG AND SOUTHERN MCINTOSH COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

AN AREAL FLOOD WARNING CONTINUES FOR MUCH OF THE AREA AS FLOODING 
FROM THE PREVIOUS HEAVY RAINS PERSISTS.

LAT...LON 3531 9584 3532 9548 3468 9543 3468 9551
      3463 9552 3460 9576

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:48 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 28, 6:48 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 AM CDT THU MAY 28 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MCS CROSSING TAF AREA THIS MORNING OK TAF SITES...AND LATE
MORNING EARLY AFTERNOON AR TAF SITES. LIKELY NON-THUNDERSTORM
VFR PERIOD FOR AT LEAST SEVERAL HOURS AFTER MCS PASSAGE...THEN
MORE THUNDERSTORMS TONIGHT WITH LOWERS CIGS AND VIS.

&&

.PREV DISCUSSION... /ISSUED 311 AM CDT THU MAY 28 2015/

DISCUSSION...
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN OKLAHOMA THROUGH
SATURDAY NIGHT GIVEN THE POTENTIAL FOR MULTIPLE ROUNDS OF HEAVY
RAINFALL INTO THE WEEKEND. LATEST RADAR TRENDS/HRRR SUGGEST
DEVELOPING MCS OVER WESTERN/NORTH-CENTRAL OKLAHOMA WILL MOVE EAST
INTO THE AREA THIS MORNING. SURFACE BASED INSTABILITY IS MARGINAL
THIS FAR EAST AND STORMS MAY BEGIN TO WEAKEN AS ACTIVITY MOVES
INTO EASTERN OKLAHOMA.

TIMING OF MCS/MCV FEATURES WILL REMAIN A CHALLENGE OVER THE NEXT
COUPLE OF DAYS WITH UNCERTAINTIES REGARDING PRECIPITATION
COVERAGE. HOWEVER...GIVEN THE CURRENT HYDROLOGIC SITUATION/LOW
FLASH FLOOD GUIDANCE/HIGH PW VALUES...DO EXPECTED LOCALIZED FLASH
FLOODING WILL LIKELY DEVELOP AT SOME POINT IN THE WATCH AREA. AS
UPPER WAVE...CURRENTLY MOVING OVER SOUTHERN AZ...SHIFTS EAST INTO
THE SOUTHERN PLAINS...THUNDERSTORMS WILL LIKELY BECOME MORE
WIDESPREAD FRIDAY INTO FRIDAY NIGHT. COLD FRONT WILL MOVE THROUGH
THE AREA DURING THE DAY SATURDAY WITH THE HEAVY RAINFALL THREAT
ENDING SATURDAY NIGHT.

KEPT LOW PRECIPITATION CHANCES OVER SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS INTO EARLY PART OF NEXT WEEK AS MODELS TRY TO DEVELOP CUT
OFF LOW OVER THE LOWER MISSISSIPPI RIVER VALLEY. PRECIPITATION
AMOUNTS SHOULD REMAIN FAIRLY LOW...ALLOWING REGION A MUCH NEEDED
DRYING OUT PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  68  81  65 /  80  50  60  70
FSM   83  67  82  66 /  40  30  60  50
MLC   82  67  80  67 /  70  50  60  70
BVO   80  67  81  64 /  80  50  60  70
FYV   80  64  79  63 /  40  30  60  60
BYV   80  66  80  64 /  40  30  60  60
MKO   82  66  81  65 /  60  50  60  70
MIO   81  67  80  63 /  50  40  60  70
F10   82  67  81  66 /  80  50  60  70
HHW   84  68  80  65 /  60  50  60  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...NONE.
&&

SHORT TERM...18
LONG TERM....18
AVIATION...21
Hazardous weather outlook, May 28, 5:16 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU MAY 28 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
516 AM CDT THU MAY 28 2015

...FLOOD POTENTIAL NEXT SEVERAL DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

FLASH FLOOD.
	RISK...LIMITED TO ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...LIMITED TO ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
AN MCS OVER SOUTH AND CENTRAL OKLAHOMA EARLY THIS MORNING WILL
SWEEP THROUGH EASTERN OKLAHOMA DURING THE MORNING HOURS AND...
THROUGH NORTHWEST ARKANSAS LATE MORNING  AND  EARLY AFTERNOON.
STRONG TO A FEW MARGINALLY SEVERE STORMS CAN BE EXPECTED WITH
THAT LINE OF STORMS. THE ATMOSPHERE WILL LIKELY STABILIZE FOR
A TIME AFTER THE FIRST LINE OF STORMS PASSES..THEN NEW STORMS
WILL LIKELY FORM NEAR  RESIDUAL BOUNDARIES  BY LATE AFTERNOON
WITH MORE STORMS OVERNIGHT. ONCE AGAIN...STRONG TO MARGINALLY
SEVERE STORMS CAN BE ANTICIPATED OVERNIGHT.

OF PARTICULAR CONCERN WILL BE THE FLOOD POTENTIAL GIVEN SOGGY
SOILS PROMOTING RAPID RUNOFF AND RISK OF REPEAT THUNDERSTORMS
OVER THE SAME AREA.  AN INCH OF OF RAIN IN 30 MINUTES..OR TWO
INCHES IN TWO HOURS  WILL BE ENOUGH  TO INITIATE FLOODING FOR
MOST LOCATIONS IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
MORE THUNDERSTORMS ARE EXPECTED FRIDAY  AND  FRIDAY NIGHT INTO
SATURDAY. AN UPPER WAVE COUPLED WITH AN APPROACHING COLD FRONT
WILL CONTINUE A THREAT OF THUNDERSTORMS FRIDAY. THE COLD FRONT
WILL MOVE THROUGH FRIDAY NIGHT AND EARLY SATURDAY. THUNDERSTORMS
DURING THAT PERIOD ARE LIKELY TO BE SOMEWHAT STRONGER THAN TODAY.

THE CONTINUED RISK OF MODERATE TO HEAVY RAINFALL FROM STORMS HAS
PROMPTED A FLOOD WATCH THROUGH SATURDAY NIGHT. OVERALL..FLOODING
WILL BE THE PRIMARY THREAT FROM THUNDERSTORMS WITH HAIL AND WIND
SECONDARY THREATS.

CHANCES FOR THUNDERSTORMS...ALTHOUGH CONTINUED INTO NEXT WEEK...
WILL BE SMALL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 28, 7:33 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 AM CDT THU MAY 28 2015

OKZ064-281300-
CREEK OK-
733 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK

AT 733 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF SILVER CITY...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SILVER CITY AND MANNFORD.

THIS STORM MAY BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3616 9647 3617 9630 3608 9630 3607 9622
      3586 9637 3593 9657
TIME...MOT...LOC 1233Z 205DEG 13KT 3598 9643
Special weather statement, May 28, 7:58 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 AM CDT THU MAY 28 2015

OKZ054-059-060-064-281330-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
758 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK...WESTERN OSAGE...PAWNEE AND WESTERN TULSA

AT 756 AM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR FAIRFAX TO 8 MILES SOUTH MANNFORD...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS
INCLUDE...OSAGE...HOMINY...FAIRFAX...TERLTON...HALLETT...BLACKBURN...
CLEVELAND...RALSTON...WESTPORT...SILVER CITY...MANNFORD...WALNUT
CREEK STATE PARK AND KEYSTONE STATE PARK.

THESE STORMS MAY BE CAPABLE OF PRODUCING PENNY SIZE HAIL. SCATTERED
WIND GUSTS TO AROUND 40 MPH CAN BE EXPECTED.

LAT...LON 3682 9654 3607 9607 3595 9642 3658 9681
TIME...MOT...LOC 1256Z 232DEG 25KT 3655 9667 3605 9636
Special weather statement, May 28, 8:26 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT THU MAY 28 2015

OKZ071-073-281400-
MCINTOSH OK-PITTSBURG OK-
826 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND PITTSBURG

AT 826 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF SCIPIO TO 5 MILES SOUTHWEST OF
KIOWA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...BLANCO...
ASHLAND...SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...
ARPELAR...SCIPIO...CROWDER...INDIANOLA...CANADIAN...ARROWHEAD STATE
PARK AND MCALESTER REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3468 9589 3468 9607 3510 9607 3513 9602
      3525 9557 3463 9559 3459 9588
TIME...MOT...LOC 1326Z 260DEG 24KT 3513 9595 3467 9596
Special weather statement, May 28, 8:37 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 AM CDT THU MAY 28 2015

OKZ053-281400-
CHOCTAW OK-
837 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN CHOCTAW

AT 837 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 36 MILES NORTHWEST OF BOSWELL TO 10 MILES WEST OF
BOSWELL TO 24 MILES SOUTHWEST OF BOSWELL...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BOSWELL AND UNGER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO
AROUND 40 MPH.

LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
      3412 9594 3415 9596 3415 9598 3416 9598
      3416 9578 3415 9576 3404 9574 3386 9578
TIME...MOT...LOC 1337Z 271DEG 29KT 3447 9617 3406 9602
          3380 9616
Special weather statement, May 28, 8:50 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT THU MAY 28 2015

OKZ060-061-066-067-070-071-281415-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
850 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE...ROGERS...TULSA AND WAGONER

AT 848 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF COLLINSVILLE TO 4 MILES WEST OF
STIDHAM...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...BROKEN
ARROW...CATOOSA...PORTER...STONEBLUFF...REDBIRD...COWETA ...
EUFAULA...CHECOTAH...HASKELL...LAKE EUFAULA STATE PARK...TULSA
INTERNATIONAL AIRPORT AND JENKS RIVERSIDE AIRPORT.

A LARGE PORTION OF MCINTOSH...NORTHWESTERN MUSKOGEE...EASTERN
OKMULGEE...ROGERS...TULSA AND WAGONER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 915 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH AND HEAVY RAIN.

LAT...LON 3533 9536 3518 9590 3637 9600 3643 9590
      3642 9582 3646 9582 3660 9553
TIME...MOT...LOC 1348Z 242DEG 18KT 3641 9592 3536 9576

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more48 hr
May 28, 2:23 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more59 hr
May 28, 2:27 AM CDTAreal Flood AdvisoryTSAOsage2 hr
May 28, 7:33 AM CDTSpecial Weather StatementTSACreek27 min
May 28, 7:39 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha2 hr
May 28, 7:58 AM CDTSpecial Weather StatementTSAPawnee32 min
May 28, 8:26 AM CDTSpecial Weather StatementTSAPittsburg34 min
May 28, 8:37 AM CDTSpecial Weather StatementTSAChoctaw23 min
May 28, 8:50 AM CDTSpecial Weather StatementTSAMcIntosh, Rogers, Tulsa, Wagoner25 min
May 28, 9:02 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha28 min
May 28, 9:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner45 min
May 28, 9:16 AM CDTAreal Flood AdvisoryTSACraig, McIntosh, Mayes, Muskogee, Nowata, Okmulgee and 4 more119 min
May 28, 9:38 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more82 min
May 28, 9:42 AM CDTSpecial Weather StatementTSAPushmataha33 min
May 28, 9:52 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more6 hr
May 28, 10:00 AM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 28, 10:05 AM CDTSpecial Weather StatementTSALeFlore55 min
May 28, 10:18 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore42 min
May 28, 10:35 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more6 hr
May 28, 11:30 AM CDTSpecial Weather StatementTSASequoyah30 min
May 28, 12:00 PM CDTFlash Flood WarningTSAAdair, Cherokee4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.